# SDR 2007FA032201

- Difficulty date: March 8, 2007
- Submitted: March 15, 2007
- Operation: General aviation
- Aircraft: N188JF
- Make and model: Beech 400A
- Aircraft serial: RK446
- Aircraft time: 351 hours, 306 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: 6226717104
- Part serial: 21JKW
- Condition: Malfunctioned
- Location: Elevator Control
- Part time: 351 hours, 306 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DIFFICULTY OCCURRED UPON DESCENT.  PILOT DISENGAGED AUTO-PILOT AND FELT RESISTANCE IN THE ELEVATOR CONTROL SYSTEM.  ON INSPECTION OF THE SYSTEM THE AUTO-PILOT ACTUATOR WAS FOUND PARTIALLY ENGAGED. UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  THIS AIRCRAFT WAS LAST INSPECTED ON 11/28/2006 AT 218HR.
